Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Smooth $S^1 $ actions on homotopy complex projective spaces and related topics


Author: Ted Petrie
Journal: Bull. Amer. Math. Soc. 78 (1972), 105-153
MSC (1970): Primary 57D65, 57E05; Secondary 20C10
MathSciNet review: 0296970
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D65, 57E05, 20C10

Retrieve articles in all journals with MSC (1970): 57D65, 57E05, 20C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12898-2
PII: S 0002-9904(1972)12898-2